# SDR ASAA2016101518337

- Difficulty date: October 15, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 31,642 hours, 9,575 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 00082228
- Condition: Failed
- Location: Cockpit
- Part time: 55,240 hours, 20,183 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A AUTOPILOT DISCONNECTED TWICE FL 350 ON ITS OWN.  ACFT GROUNDED.  REMOVED & REPLACED DFCS MCP IAW AMM 22-11-34, OPS NORMAL. GROUND VERIFICATION SUCCESSFUL.
